A 50-year-old female asked:
Heart rate has been high min 90+ at rest. medication change from felodipine to ramipril, now hr low 48-53 at rest.(not athlete) is this a concern ?
1 doctor answer • 2 doctors weighed in
Dr. Calvin Weisbergeranswered
53 years experience
Heart rate: There is a difference between these drugs in the amount of arterial vasodilation. The Felodipine can be expected to dilate arteries more than ramipril and have more secondary heart rate increase associated with it. Likely you don't have a concern.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsReviewed >2 years ago
Last updated Jun 25, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.